Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 151, NWS Tulsa, OK

April 4, 2008Choctaw County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 4, 2008, 12:46 AM CDT for Choctaw County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2008, 12:46 AM CDT (05:46 UTC)
Expired
Apr 4, 2008, 1:45 AM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Choctaw County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1834 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
1.9
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 040545
SVRTSA
OKC023-040645-
/O.NEW.KTSA.SV.W.0151.080404T0546Z-080404T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 145 AM CDT

* AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR BOSWELL...MOVING EAST AT 40
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SOPER...
  KENT...GOODLAND...HUGO...MESSER...SAWYER AND FORT TOWSON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3388 9555 3393 9557 3389 9565 3391 9595
      3416 9592 3416 9514 3395 9514 3393 9516
      3395 9523 3390 9523 3386 9532
TIME...MOT...LOC 0546Z 268DEG 35KT 3399 9586

$$
3 follow-up statements
000 
WWUS54 KTSA 040609
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
109 AM CDT FRI APR 4 2008

OKC023-040645-
/O.CON.KTSA.SV.W.0151.000000T0000Z-080404T0645Z/
CHOCTAW OK-
109 AM CDT FRI APR 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR CHOCTAW COUNTY...

AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GOODLAND...MOVING
EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GRANT...HUGO...
ORD...MESSER...FALLON...APPLE...SAWYER...FROGVILLE...HUSKEY...FORT
TOWSON AND SWINK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3388 9555 3393 9557 3389 9565 3391 9595
      3416 9592 3416 9514 3395 9514 3393 9516
      3395 9523 3390 9523 3386 9532
TIME...MOT...LOC 0609Z 270DEG 45KT 3398 9555

$$
000 
WWUS54 KTSA 040631
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
131 AM CDT FRI APR 4 2008

OKC023-040645-
/O.CON.KTSA.SV.W.0151.000000T0000Z-080404T0645Z/
CHOCTAW OK-
131 AM CDT FRI APR 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR EASTERN CHOCTAW COUNTY...

AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HUSKEY...MOVING EAST
AT 50 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3416 9537 3415 9515 3395 9514 3393 9516
      3395 9523 3390 9523 3386 9534 3387 9540
TIME...MOT...LOC 0631Z 269DEG 47KT 3398 9521

$$
000 
WWUS54 KTSA 040643
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
143 AM CDT FRI APR 4 2008

OKC023-040653-
/O.EXP.KTSA.SV.W.0151.000000T0000Z-080404T0645Z/
CHOCTAW OK-
143 AM CDT FRI APR 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHOCTAW COUNTY EXPIRES
AT 145 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3416 9537 3415 9515 3395 9514 3393 9516
      3395 9523 3390 9523 3386 9534 3387 9540
TIME...MOT...LOC 0643Z 269DEG 47KT 3398 9502

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 8:52 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Apr 3, 8:52 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT THU APR 3 2008

.MESOSCALE UPDATE...
TAIL END STORM MOVING TOWARD LAKE EUFALA
WILL HAVE A FAIRLY FAVORABLE ENVIRONMENT
ACROSS MCINTOSH COUNTY.

SURFACE-BASED CAPE IS ABOUT 1000 J/KG AHEAD OF
THE CELL WITH SR-HELICITY INCREASING FROM
AROUND 125 M2/S2 TO NEAR 225 M2/S2 BY THE TIME
IT REACHES WESTERN HASKEL COUNTY.

THE NEAR-STORM HODOGRAPH SHOWS STORM-RELATIVE
FLOW OF AT LEAST 20 KNOTS THROUGH THE DEPTH
OF THE STORM.  THE NEGATIVE IS WEAK LOW-LEVEL
STORM-RELATIVE SHEAR...BUT WE WILL MONITOR
THE CELL CLOSELY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ062-
     OKZ063-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 3, 2:20 PM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
220 PM CDT THU APR 3 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
220 PM CDT THU APR 3 2008

...SEVERE WEATHER AND HEAVY RAINFALL LIKELY FROM LATE AFTERNOON
   THROUGH TONIGHT....

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK... SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
A POTENT UPPER TROUGH APPROACHING THE FOUR CORNERS REGION
WILL AFFECT THE AREA BY LATE AFTERNOON. A SURFACE BOUNDARY HAD
LIFTED NORTH OF THE AREA THIS MORNING...AND WAS STRETCHED
ACROSS EASTERN KANSAS THROUGH NORTHWEST OKLAHOMA AS OF EARLY
AFTERNOON. THIS BOUNDARY WILL REORGANIZE AND BEGIN TO MOVE
SOUTHEAST AS A COLD FRONT. OUT AHEAD OF THE FRONT...MOIST AND
INCREASINGLY UNSTABLE AIR WILL CONTINUE TO OVERSPREAD THE REGION IN
ADVANCE OF THE APPROACHING UPPER TROUGH...WHICH WILL TRAVERSE THE
REGION TONIGHT. AIDED BY AFTERNOON HEATING...THE ATMOSPHERE WILL
BECOME VERY UNSTABLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS AS THIS AREA WILL LIKELY REMAIN IN THE WARM SECTOR
AS FAVORABLE UPPER SUPPORT INCREASES. SUPERCELL THUNDERSTORMS ARE
EXPECTED ACROSS A WIDE AREA BEGINNING LATE THIS AFTERNOON. ALL
SEVERE MODES...INCLUDING TORNADOES...HIGH WINDS...AND LARGE HAIL
WILL BE POSSIBLE IN ADDITION TO HEAVY FLOODING RAINFALL. THE
HEAVIEST RAINFALL AND CHANCES FOR SEVERE WILL BE EAST OF THE AREA
TOWARDS SUNRISE FRIDAY MORNING AS THE FRONT CLEARS THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

AFTER A SHORT BREAK...AND A FEW DAYS OF SLIGHT THUNDERSTORM
CHANCES... THE SEVERE WEATHER PATTERN IS EXPECTED TO TAKE SHAPE
ONCE AGAIN. BY MID WEEK ANOTHER IN A SERIES OF UPPER SYSTEMS IS
EXPECTED TO TRAVERSE THE PLAINS... ENCOUNTERING AN UNSTABLE AND
VOLATILE AIR MASS IN PLACE ACROSS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
AS THIS VOLATILE SPRINGTIME WEATHER PATTERN CONTINUES TO
PERIODICALLY ENHANCE CHANCES FOR DAMAGING AND DANGEROUS WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 3, 8:13 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT THU APR 3 2008

OKZ076-040145-
LE FLORE OK-
813 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 813 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF MUSE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BIG CEDAR...MUSE...
WHITESBORO...HODGEN AND HEAVENER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3496 9445 3461 9447 3452 9488 3473 9497
TIME...MOT...LOC 0113Z 246DEG 42KT 3471 9475
Local storm report, Apr 3, 8:14 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             10 E BEGGS              35.74N 95.89W
04/03/2008  E1.00 INCH       OKMULGEE           OK   BROADCAST MEDIA

&&

SFP
Local storm report, Apr 3, 8:21 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             7 N OZARK               35.59N 93.83W
04/03/2008  E0.75 INCH       FRANKLIN           AR   EMERGENCY MNGR

&&

SFP
Local storm report, Apr 3, 8:22 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             7 N OZARK               35.59N 93.83W
04/03/2008  M0.75 INCH       FRANKLIN           AR   AMATEUR RADIO

&&

RBD
Local storm report, Apr 3, 11:26 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1126 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             6 N EUFAULA             35.37N 95.58W
04/03/2008  E0.75 INCH       MCINTOSH           OK   PUBLIC

0255 PM     TSTM WND GST     5 E CHECOTAH            35.47N 95.43W
04/03/2008  E60.00 MPH       MCINTOSH           OK   BROADCAST MEDIA

            KOTV STORM CHASER REPORTED WIND GUSTS TO 60 MPH

0300 PM     HAIL             5 E CHECOTAH            35.47N 95.43W
04/03/2008  E0.88 INCH       MCINTOSH           OK   BROADCAST MEDIA

            KOTV STORM CHASER REPORT

0325 PM     HAIL             2 W VIAN                35.50N 95.00W
04/03/2008  E0.75 INCH       SEQUOYAH           OK   LAW ENFORCEMENT

0335 PM     HAIL             BUNCH                   35.68N 94.76W
04/03/2008  E1.00 INCH       ADAIR              OK   POST OFFICE

0336 PM     HAIL             6 NE SCIPIO             35.12N 95.88W
04/03/2008  E0.88 INCH       PITTSBURG          OK   EMERGENCY MNGR

0420 PM     HAIL             WESLEY                  36.03N 93.92W
04/03/2008  E0.75 INCH       MADISON            AR   POST OFFICE

0656 PM     HAIL             19 WSW CLAYTON          34.48N 95.66W
04/03/2008  E0.88 INCH       PUSHMATAHA         OK   BROADCAST MEDIA

0725 PM     HAIL             2 S ARKOMA              35.33N 94.44W
04/03/2008  E0.75 INCH       LE FLORE           OK   LAW ENFORCEMENT

0741 PM     HAIL             KIBLER                  35.43N 94.23W
04/03/2008  E0.75 INCH       CRAWFORD           AR   BROADCAST MEDIA

0749 PM     HAIL             VAN BUREN               35.44N 94.35W
04/03/2008  E0.75 INCH       CRAWFORD           AR   BROADCAST MEDIA

0800 PM     HAIL             FORT SMITH              35.39N 94.40W
04/03/2008  E0.75 INCH       SEBASTIAN          AR   BROADCAST MEDIA

0805 PM     HAIL             10 E BEGGS              35.74N 95.89W
04/03/2008  E1.00 INCH       OKMULGEE           OK   BROADCAST MEDIA

0820 PM     HAIL             7 N OZARK               35.59N 93.83W
04/03/2008  E0.75 INCH       FRANKLIN           AR   EMERGENCY MNGR

0821 PM     HAIL             7 N OZARK               35.59N 93.83W
04/03/2008  M0.75 INCH       FRANKLIN           AR   AMATEUR RADIO

&&

SFP
Special weather statement, Apr 4, 12:34 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT FRI APR 4 2008

OKZ053-040630-
CHOCTAW OK-
1234 AM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CHOCTAW

AT 1234 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES WEST OF BOSWELL...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...ORD...FROGVILLE...
GRANT...GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...
UNGER...SOPER...MESSER...KENT...HUSKEY...FALLON...SPEER AND APPLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3392 9595 3417 9595 3415 9515 3395 9514
      3395 9523 3390 9523 3386 9532 3386 9550
      3393 9559 3388 9570 3389 9574 3386 9578
      3386 9585
TIME...MOT...LOC 0534Z 261DEG 43KT 3397 9600

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:19 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore56 min
Apr 3, 7:57 PM CDTSevere Thunderstorm WarningTSAChoctaw48 min
Apr 3, 8:13 PM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 8:31 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg35 min
Apr 3, 8:48 PM CDTSevere Thunderstorm WarningTSAMcIntosh37 min
Apr 4, 12:34 AM CDTSpecial Weather StatementTSAChoctaw56 min
Apr 4, 3:49 PM CDTFrost AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more17 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.